# SDR AALA200802446

- Difficulty date: September 26, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 27,422 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 7,029 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT T46/26SEP ORD TO LHR.  NR 1 ENGINE HIGH ENGINE GAS TEMPERATURE INDICATION.  CREW SHUT DOWN NR 1 ENGINE.  LANDED YYZ WITHOUT INCIDENT.  SINGLE ENGINE TIME 15 MINUTES.  REPLACED ELECTRONIC ENGINE CONTROL.  SYSTEM GROUND CHECKED NORMAL OPS.
